# SDR USAA2011101100016

- Difficulty date: October 2, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE - CORROSION ON FLOOR SUPPORT BETWEEN FR69 TO FR70, Y1292.  REPLACED FLOOR SUPPORT BETWEEN FR69 TO FR70, Y1292 IAW A321 SRM 51-42-11.
